Author Topic: Clonazepam  (Read 166 times)

[Buddie]

Re: Clonazepam
« Reply #10 on: May 21, 2022, 03:20:07 am »
OIC now, thanks.

So, you have not tapered any K yet, right?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Clonazepam
« Reply #11 on: May 21, 2022, 01:17:04 pm »
Not yet. I recently had a possible MS flare. My neurologist wants me to wait until my condition has been stable a few weeks before starting to taper. At this point, I think I'm experiencing both tolerance withdrawal AND side effects. Is that possible?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Clonazepam
« Reply #12 on: May 21, 2022, 01:21:50 pm »
How about you? I see you are tapering Valium. In your experience, is it easier to taper klonopin or Valium (or did you crossover from K to Valium?).
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.